Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What is the cause of vomiting after taking metamucil?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 1961 Questions
I am taking Prilosec and Pepcid... I took some Metamucil 30 min ago and now feel like vomiting... Am I allergic to Metamucil?.
Posted Wed, 5 Mar 2014 in General Health
Answered by Dr. R.A. Singh 1 hour later
Brief Answer: Metamucil usually does not cause vomiting. Detailed Answer: Hi, Thanks for writing your query. After reading your post, it seems you are having gastritis as you are taking two types of antacids-prilosec and pepcid. Metamucil is a fibre preparation used to relieve constipation. It usually does not cause vomiting. Your vomiting could be due to gastritis. You can take Domperidone 30mg for relief from vomiting. I would also advise that you should get yourself clinically examined and investigated. I hope this is helpful to you. If you have any further query, I will be happy to help. Regards. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor